# SDR AALA202308074434

- Difficulty date: July 28, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 31,874 hours, 13,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 122111801A
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17A WINDOW SHADE CRUMPLED. **SUPPLEMENTAL REPORT FOR AALA202308014434: REPLACED WINDOW SHADE PER AMM 25-21-12.** (CLOSED)
